# SDR AALA2018051719012

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 51,108 hours, 15,770 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: L3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDOW L3 IS DELAMINATED AT THE AFT CORNER.  REPLACED THE L3 WINDOW IAW AMM 56-11-10. OPS CHECKED OK.
